# SDR SWAA031421

- Difficulty date: June 26, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N348SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24375
- Aircraft time: 47,869 hours, 44,566 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, SWA SI 11139-55, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED ELEVATOR TAB INPUT ROD HARDWARE, BUSHING AND ALL HINGE ATTACH POINT HARDWARE PER MM.
